zbMATH — the first resource for mathematics

A Hilbert space operator representation of abelian po-groups of bilinear forms. (English) Zbl 1329.81097
Summary: The existence of a non-trivial singular positive bilinear form [B. Simon, J. Funct. Anal. 28, 377–385 (1978; Zbl 0413.47029)] yields that on an infinite-dimensional complex Hilbert space \(\mathcal H\) the set of bilinear forms \(\mathcal F(\mathcal H)\) is richer than the set of linear operators \(\mathcal V(\mathcal H)\). We show that there exists an structure preserving embedding of partially ordered groups from the abelian po-group \(\mathcal S_D(\mathcal H)\) of symmetric bilinear forms with a fixed domain \(D\) on a Hilbert space \(\mathcal H\) into the po-group of linear symmetric operators on a dense linear subspace of an infinite dimensional complex Hilbert space \(l_2(M)\). Moreover, if we restrict ourselves to the positive parts of the above mentioned po-groups, we can embed positive bilinear forms into corresponding positive linear operators.
81P10 Logical foundations of quantum mechanics; quantum logic (quantum-theoretic aspects)
Full Text: DOI
[1] Blank, J., Exner, P., Havlíček, M.: Hilbert Space Operators in Quantum Physics, 2nd ed. Springer, Berlin (2008) · Zbl 1268.81014
[2] Chajda, I; Paseka, J; Lei, Q, On realization of partially ordered abelian groups, Inter. J. Theor. Phys., 52, 2028-2037, (2013) · Zbl 1270.81011
[3] Dvurečenskij, A., Pulmannová, S.: New Trends in Quantum Structures. Kluwer Academy Publication, Dordrecht/Ister Science (2000) · Zbl 0987.81005
[4] Dvurečenskij, A; Janda, J, On bilinear forms from the point of view of generalized effect algebras, Found. Phys., 43, 1136-1152, (2013) · Zbl 1285.81003
[5] Foulis, DJ; Bennett, MK, Effect algebras and unsharp quantum logics, Found. Phys., 24, 1331-1352, (1994) · Zbl 1213.06004
[6] Kato, T.: Perturbation Theory for Linear Operators, 2nd edn. Springer Verlag, Berlin/Heidelberg/New York (1976) · Zbl 0342.47009
[7] Paseka, J, On realization of generalized effect algebras, Rep. Math. Phys., 70, 375-384, (2012) · Zbl 1296.03038
[8] Paseka, J; Riečanová, Z, Considerable sets of linear operators in Hilbert spaces as operator generalized effect algebras, Found. Phys., 41, 1634-1647, (2011) · Zbl 1238.81009
[9] Polakovič, M; Riečanová, Z, Generalized effect algebras of positive operators densely defined on Hilbert spaces, Inter. J. Theor. Phys., 50, 1167-1174, (2011) · Zbl 1237.81009
[10] Pulmannová, S, Representations of MV-algebras by Hilbert-space effects, Inter. J. Theor. Phys., 52, 2163-2170, (2013) · Zbl 1270.06006
[11] Riečanová, Z; Zajac, M; Pulmannová, S, Effect algebras of positive linear operators densely defined on Hilbert spaces, Rep. Math. Phys., 68, 261-270, (2011) · Zbl 1250.81015
[12] Riečanová, Z; Zajac, M, Hilbert space effect-representations of effect algebras, Rep. Math. Phys., 70, 283-290, (2012) · Zbl 1268.81014
[13] Simon, B, A canonical decomposition for quadratic forms with applications for monotone convergence theorems, J. Funct. Anal., 28, 377-385, (1978) · Zbl 0413.47029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.